so anyone who has read ANY of my posts knows that I am sick and tired of these damn red spots. I am going to see my boyfriend in a week over spring break and want these things to look better. Don't get me wrong, my face is waaaaay better than the last time he saw me, but I really want to go tan....not just for my face but for all of me too!!
anyway, i am on differin and mino. and they both say to avoid prolonged exposure to the sun. I don't plan on frying myself....i usually tan really easily, I just wanted to know if anyone knows anything about tanning when you're on products such as these....thanks.
hi there i know how you feel,i find that a tanning sesh on the sunbed hides them awfull red marks too,i usually find that they look worse str8 after the tanning session but the following day they have blended into the skin.
Im currently taking mino and havent been for a tanning sesh as im unsure whether to or not because im a bit scared of my skin turning blue/black because apparantley tanning can increase these side effects of the tablet,so be really carefull if you decide to tan afterall.
i have been on the sunbed while using benzoyl beroxide and i found that i only needed to do 4 minutes to achieve what normally takes 12 so dont go on the tanning bed for aslong as you normally would do,at least you will be saving some cash lol.
I am on defferin, minocycline and bp, I asked my derm if i could go on the sunbeds, and he said a big no no, i was so dissapointed.
he asked me if i had ever seen the models in those shows and how they have a tanned body but a white face, it is because they no it will just make there face worse int he long run.
but i am thinking bout doing it anyways cause i think everyone with acne also red marks; after they come from the sunbeds there skin looks way better
hey, thanks for the responses! Just thought I would tell you guys that I just looked up minocycline on this one website....(just go to a search engine and type in minocycline) and there was a section about warnings and precautions.....well, it says that there is an increased chance of photosensitivity (sunlight) with tetracyclines (mino is a derivitive of it) but mino. users are not nearly as bad....so it seems to me tanning is okay, as far as the medicines are concerned. I know we all know our derms would FREAK OUT if you said you were going tanning...but I will put up with wrinkles someday to get rid of these damn red spots. Anyhoo....just thought i would let you guys know it seems to be okay if you want to tan....but if you see any weird reactions, stop. Hope this helps...i'm going to go tan!!!!!
can you let me know how this is going for you? im on the same treatment. i have a 100mg minocycline that i take once a day and use differen gel at night. just wanted to know how the tanning is working out because im deffinetly looking into it for prom. lemme know ASAP
I tanned (naturally) while using both differin and minocycline and did not notice that I burned or tanned easier than normal. I think you just have to try it out for yourself--just go easy at first and see what happens.